# SDR CALA2025100209535

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 81,405 hours, 30,337 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Disk
- Part number: 203337
- Condition: Broken
- Location: Oxygen Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 GREEN DISK BROKEN.  REPLACED BROKEN DISCHARGE INDICATOR DISK IAW AMM 35-12-51.
